# SDR AALA20120904010

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 39,524 hours, 6,299 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FRA - CREW REPORTED RIGHT FUEL QUANTITY BLANKING.  EMERGENCY DECLARED FLIGHT RETURNED FRA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL QUANTITY PROCESSOR UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
